# SDR 2007UALA03911

- Difficulty date: September 26, 2007
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,466 hours, 35,397 cycles
- Engine: Ge CFM56*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TRUNNION IS CREAKING AND GROANING.  AFTER FURTHER ANALYSIS, IT HAS BEEN DETERMINED THIS IS NOT AN SDR REPORTABLE EVENT.
